# SDR DALA2024020701650

- Difficulty date: February 3, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N310DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55142
- Aircraft time: 6,459 hours, 3,056 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 4 RACK TOOTH NBR 2 SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF 5742-01028-02A.   REPAIRED RH SLAT TRACK NBR 4 RACK TOOTH NBR 2 IAW PRI 608198- 14AD REV 0 AND ERA REV C MATCHED. (LP# 0185839)
